MathSciNet Relay Station
MathSciNet bibliographic data
MR3007004 92D25 (60G10 62P10)
Tong, Jinying; Zhang, Zhenzhong; Bao, Jianhai The stationary distribution of the facultative population model with a degenerate noise. Statist. Probab. Lett. 83 (2013), no. 2, 655–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement